MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8301, S ALEXIS WND PROT/RET 5/BX; KGW

APPLIED MEDICAL RESOURCES C8301, S ALEXIS WND PROT/RET 5/BX; KGW
Model Number C8301
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associtated with this event.
 
Event or Problem Description
Procedure performed lar - "they insert green ring to patient body and then find the sheath was broken." patient status - fine.Type of intervention - na.
 
Additional Manufacturer Narrative
Additional information was requested from the customer and was not provided.Investigation summary: the event product was returned for evaluation.Upon inspection, engineering confirmed the sheath was torn.Engineering also noticed marks on the device caused by strain.A review of the manufacturing records indicated this lot passed all manufacturing and quality inspections.All alexis devices undergo 100% visual and functional inspection during the manufacturing and assembly process.Although the exact root cause of the event could not be confirmed, the root cause is likely use error; the initial tear was most likely caused by a dissector.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then the supplemental report will be submitted to the fda.

Brand Name
C8301, S ALEXIS WND PROT/RET 5/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5948390
Report Number2027111-2016-00632
Device Sequence Number915660
Product Code KGW
UDI-Device Identifier00607915117207
UDI-Public(01)00607915117207(17)190421(30)01(10)1268104
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K041711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/21/2019
Device Model NumberC8301
Device Catalogue Number100726601
Device Lot Number1268104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/14/2016
Supplement Report FDA Received Date12/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1